# SDR CA070704005

- Difficulty date: June 27, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 4,910 hours
- Engine: Lyc O320B2C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: R2210151
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING VISUAL INSPECTION TO COMPLY WITH AWD 2005-16-05 LT DOOR ASSY WAS FOUND CRACKED.  FUTHER INSPECTION OF THE TECH-TOOL DOOR AND FRAME REVEALED ADDITIONAL CRACKS. DOOR FOUND TO BE U/S AND REMOVED FROM A/C. (TC NR 20070704005)
